Alert archive / Kansas / Flash Flood Warnings in 2005
Flash Flood Warning 27, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 23, 2005, 12:19 AM CDT for Cherokee County, Crawford County, Kansas; Jasper County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2005, 12:19 AM CDT (05:19 UTC)
- Expired
- May 23, 2005, 6:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Cherokee County, KS, Crawford County, KS, Jasper County, MO
The radar
The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2529 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 230524
FFWSGF
KSC021-037-MOC097-231115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1219 AM CDT MON MAY 23 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN KANSAS.
CRAWFORD COUNTY IN KANSAS.
JASPER COUNTY IN MISSOURI.
* UNTIL 615 AM CDT.
* AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED BETWEEN ONE AND TWO INCHES OF RAIN HAS
FALLEN IN THE WARNED AREA SINCE 11 PM. AN ADDITIONAL ONE TO THREE
INCHES OF RAINFALL IS EXPECTED OVERNIGHT...WITH LOCALLY HIGHER
AMOUNTS. ALTHOUGH IT HAS BEEN DRY LATELY...CONDITIONS OVERNIGHT ARE
BECOMING FAVORABLE FOR WIDESPREAD FLASH FLOODING AS ADDITIONAL
THUNDERSTORMS TRAIN OVER THE SAME AREAS FOR THE NEXT SEVERAL
HOURS.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...JOPLIN...PITTSBURG...AIRPORT DRIVE...ALBA...ARCADIA...
ARMA...CARL JUNCTION...CARTERVILLE...CARTHAGE...CHEROKEE...COLUMBUS
AND DUENWEG.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3764 9461 3734 9462 3734 9409 3704 9408
3705 9461 3700 9506 3765 9507
$$
JLT2 follow-up statements
000 WGUS73 KSGF 230719 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 214 AM CDT MON MAY 23 2005 KSC021-037-MOC097-231115- CRAWFORD KS-CHEROKEE KS-JASPER MO- 214 AM CDT MON MAY 23 2005 ...FLASH FLOOD WARNING CONTINUES FOR CHEROKEE...CRAWFORD AND JASPER COUNTIES UNTIL 615 AM CDT... AT 212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN TWO AND THREE INCHES OF RAIN HAS FALLEN IN THE WARNED AREA SINCE 11 PM. ALTHOUGH THE HEAVIEST RAINFALL HAS SHIFTED SOUTH OF THE WARNED AREA...RUNOFF IS NOT COMPLETE AND AN ADDITIONAL ONE INCH OF RAINFALL IS POSSIBLE BEFORE IT TAPERS OFF BEFORE SUNRISE. BE ESPECIALLY CAREFUL NEAR THE TRIBURATIES OF THE SPRING RIVER OVERNIGHT WHICH ARE LIKELY BANK FULL. SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...JOPLIN...PITTSBURG...AIRPORT DRIVE...ALBA...ARCADIA... ARMA...CARL JUNCTION...CARTERVILLE...CARTHAGE...CHEROKEE... COLUMBUS...DUENWEG...DUQUESNE...FRONTENAC...GALENA...GIRARD...IRON GATES...JASPER...MCCUNE AND MULBERRY. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. $$ JLT
000 WGUS73 KSGF 230850 FFSSGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 342 AM CDT MON MAY 23 2005 KSC021-037-MOC097-231115- CRAWFORD KS-CHEROKEE KS-JASPER MO- 342 AM CDT MON MAY 23 2005 ...FLASH FLOOD WARNING CONTINUES FOR CHEROKEE...CRAWFORD AND JASPER COUNTIES UNTIL 615 AM CDT... AT 338 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF HEAVY RAINFALL ACROSS PORTIONS OF THE WARNED AREA...BUT OVERALL RAINFALL RATES SINCE 2 AM HAVE DIMINISHED. SURFACE OBSERVATIONS ACROSS THE WARNED AREA HAVE REPORTED BETWEEN 1.50 TO LOCALLY TWO INCHES ACROSS A LARGE PORTION OF JASPER COUNTY SINCE MIDNIGHT. ELSEWHERE...RAINFALL AMOUNTS WERE AROUND ONE TO 1.50 INCHES SINCE MIDNIGHT. ISOLATED HEAVY RAIN WILL CONTINUE TO FALL ACROSS THE WARNED AREA...BUT THE MAJOR PROBLEM THIS MORNING WILL BE EXCESSIVE RUNOFF FROM EARLIER HEAVY RAINFALL. TRIBUTARIES OF THE SPRING RIVER...ESPECIALLY COW CREEK...BLACKBERRY CREEK AND CENTER CREEK IN JASPER COUNTY WILL LIKELY BE RUNNING HIGH OR FLOODING THIS MORNING. BECAUSE OF THE HILLY TERRAIN OF THE OZARKS...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. $$ JLT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 22, 6:45 PM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, May 22, 6:45 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE. NATIONAL WEATHER SERVICE SPRINGFIELD MO 645 PM CDT SUN MAY 22 2005 .PREVIOUS DISCUSSION... MAIN FORECAST CONCERN DEALS WITH CONVECTIVE POTENTIAL IN THE SHORT-TERM. CURRENTLY ONE ISOLATED AREA OF STRONG TO SEVERE THUNDERSTORMS ONGOING ACROSS NORTHWEST ARKANSAS. OTHERWISE...WIDESPREAD CONVECTION IS HAVING A HARD TIME GETTING GOING DUE TO A CAP ACROSS THE AREA. MODIFIED 12Z SGF SOUNDING FOR THE EXPECTED MOST UNSTABLE CONDITIONS (SFC CONDITIONS...TEMP 88/ DEWPOINT 70) YIELDS MLCAPES OF AROUND 2000 J/KG BUT CONTINUES TO SHOW CIN OF -120 J/KG. COLD FRONT STRETCHES FROM NORTHEAST OKLAHOMA...ACROSS SOUTHWEST MISSOURI...INTO SOUTH-CENTRAL MISSOURI. EVEN THOUGH DEWPOINTS ARE STILL IN THE 60S BEHIND THE FRONT...A STRATUS DECK HAS FORMED...LIMITING INSTABILITY SOMEWHAT IN THIS AREA. BEST CHANCE FOR INITIATION WILL BE ALONG THE ARKANSAS BORDER. THE CONVERGENCE ALONG THE FRONT AND ADDITIONAL HEATING MAY BE ENOUGH TO TOUCH OFF STORMS LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. IF STORMS DO DEVELOP SOME WOULD LIKELY REACH SEVERE LEVELS AS INSTABILITY WILL BE SUFFICIENT...AND 0-6 KM SHEAR WILL RANGE FROM 35 TO 40 KTS. WITH THE UNCERTAINTY OF INITIATION TRENDED POPS FROM NEAR 50 ACROSS FAR SOUTHWEST MISSOURI...TO A DRY FORECAST ACROSS CENTRAL MISSOURI. A SUBTLE SHORTWAVE ON WATER VAPOR ACROSS THE FOUR CORNERS REGION WILL TRACK TOWARDS THE PLAINS TONIGHT. MODELS DONT HAVE A GOOD HANDLE ON THIS FEATURE...BUT THE NAM SHOWS A DEVELOPING LOW-LEVEL JET PRODUCING STRONG 850-750MB MOISTURE TRANSPORT AND THETA-E ADVECTION ACROSS THE PLAINS OVERNIGHT. IN ADDITION...THE COLD FRONT WILL STALL SOUTH OF THE FORECAST AREA WITH ISENTROPIC LIFT COMMENCING OVER THE BOUNDARY. THE JET WILL VEER TOWARDS THE REGION TOWARD DAWN AND WEAKEN. THE AFOREMENTIONED PATTERN COULD INITIATE THE DEVELOPMENT OF A CONVECTIVE COMPLEX ACROSS THE SOUTHERN PLAINS...AND SOME OF THIS ACTIVITY MAY HOLD TOGETHER LONG ENOUGH TO AFFECT PORTIONS OF THE FORECAST AREA VERY LATE TONIGHT. WITH THIS IN MIND...KEPT POPS GOING THROUGH THE ENTIRE OVERNIGHT HOURS FOR THE SOUTHWEST AND SOUTHERN CWA...ALSO ADDED 30 TO 40 POPS MONDAY MORNING FOR ANY LINGERING ACTIVITY GENERALLY SOUTH OF A PITTSBURG KANSAS TO AVA MISSOURI LINE. NOT MANY CHANGES TO THE REMAINDER OF THE FORECAST. THE AREA WILL STAY UNDER THE INFLUENCE OF NORTHWEST FLOW. STILL KEPT 30 POPS GOING FOR WEDNESDAY NIGHT AS A WEAK FRONT PUSHES INTO THE OZARKS REGION. AT THIS TIME...WILL GO DRY WITH THE REMAINDER OF THE FORECAST AS THE BETTER MOISTURE WILL BE PUSHED SOUTH OF THE FORECAST AREA WITH THE MID-WEEK FRONTAL PASSAGE. SAW && .AVIATION... FOR 00Z...VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS WILL ONLY A SMALL CHANCE OF THUNDERSTORMS AFFECTING THE JLN/SGF TERMINAL FORECAST OVERNIGHT. IF THUNDERSTORMS DO DEVELOP...JLN WILL HAVE THE GREATEST IMPACT WITH MVFR CEILINGS AND BRIEF PERIODS OF IFR VISIBILITIES IN HEAVIER SHOWERS. MUCH DRIER CONDITIONS WILL FILTER INTO THE REGION MONDAY...DIMINISHING ANY CHANCE OF THUNDERSTORMS. JLT && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, May 22, 10:19 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1019 PM CDT SUN MAY 22 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1019 PM CDT SUN MAY 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS WITH LARGE HAIL UP GOLFBALL SIZE AND WIND GUSTS TO 60 MPH. AREAS AFFECTED AND TIMING: ALL OF FAR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI SOUTH OF A FORT SCOTT...TO NEVADA...TO BOLIVAR...TO WEST PLAINS LINE THROUGH 6 AM MONDAY. DISCUSSION: ELEVATED THUNDERSTORMS WILL CONTINUE TO RAPIDLY DEVELOP TONIGHT OVER SOUTHEAST KANSAS AND TRACK EAST...SOUTHEASTWARD INTO FAR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. JUST ABOVE THE SURFACE...THE ATMOSPHERE ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI WAS VERY UNSTABLE THIS EVENING...AND AS THE STORMS TRACK INTO THIS REGION...THEY WILL LIKELY BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO THE SIZE OF GOLFBALLS. WIND GUSTS TO 60 MPH ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 11 PM AND 5 AM ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BROWNING
In the hours before
Special weather statement, May 22, 10:19 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1019 PM CDT SUN MAY 22 2005 MOZ101-230415- MCDONALD- 1019 PM CDT SUN MAY 22 2005 ...SIGNIFICANT WEATHER ADVISORY FOR MCDONALD COUNTY UNTIL 1115 PM CDT... AT 1015 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 9 MILES SOUTHEAST OF MIAMI...OR 24 MILES WEST OF NEOSHO...AND MOVING SOUTHEAST AT 30 MPH. PEOPLE IN MCDONALD COUNTY...INCLUDING THE CITIES OF ANDERSON... LANAGAN...NOEL AND PINEVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. JLT
Special weather statement, May 22, 10:24 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1024 PM CDT SUN MAY 22 2005 KSZ097-101-MOZ077-088>090-093>096-101>105-230900- CHEROKEE-CRAWFORD-BARRY-BARTON-CHRISTIAN-DADE-DOUGLAS-GREENE- JASPER-LAWRENCE-MCDONALD-NEWTON-OZARK-STONE-TANEY- 1024 PM CDT SUN MAY 22 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 312 IN EFFECT UNTIL 4 AM CDT FOR THE FOLLOWING AREA... IN KANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST KANSAS CHEROKEE... CRAWFORD... IN MISSOURI THIS WATCH INCLUDES 13 COUNTIES IN SOUTHWEST MISSOURI BARRY... BARTON... CHRISTIAN...DADE... DOUGLAS... GREENE... JASPER... LAWRENCE...MCDONALD...NEWTON... OZARK...STONE AND TANEY. THIS INCLUDES THE CITIES OF...LAMAR...MONETT...CASSVILLE... BAXTER SPRINGS...COLUMBUS...PITTSBURG...ANDERSON...PINEVILLE... SPRINGFIELD...REPUBLIC...AVA...AURORA...MOUNT VERNON...NIXA... OZARK...GREENFIELD...KIMBERLING CITY...GALENA...NEOSHO... GAINESVILLE...THEODOSIA...BRANSON...FORSYTH... JOPLIN AND CARTHAGE. SCATTERED SEVERE THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER SOUTHERN KANSAS AND EXTREME NORTHEAST OKLAHOMA AND WILL PUSH EAST ACROSS THE WATCH AREA OVERNIGHT. VERY LARGE HAIL UP TO GOLF BALL SIZE ALONG WITH DAMAGING WIND GUSTS TO 60 MPH CAN BE EXPECTED WITH ANY OF THESE STORMS. BOOKBINDER
Special weather statement, May 22, 11:15 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1115 PM CDT SUN MAY 22 2005 MOZ101-102-230515- BARRY-MCDONALD- 1115 PM CDT SUN MAY 22 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BARRY AND MCDONALD COUNTIES UNTIL 1215 AM CDT... AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ANDERSON...OR 14 MILES SOUTH OF NEOSHO... AND MOVING SOUTHEAST AT 30 MPH. THIS STORM WILL BE... NEAR PINEVILLE BY 1120 PM CDT. NEAR SELIGMAN BY 1210 AM CDT. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
Special weather statement, May 22, 11:43 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1143 PM CDT SUN MAY 22 2005 KSZ097-101-MOZ077-088-230545- BARTON-CHEROKEE-CRAWFORD-JASPER- 1143 PM CDT SUN MAY 22 2005 ...SIGNIFICANT WEATHER ADVISORY FOR BARTON...CHEROKEE...CRAWFORD AND JASPER COUNTIES UNTIL 1245 AM CDT... AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF GIRARD...OR 9 MILES WEST OF PITTSBURG...AND MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. JLT
Local storm report, May 23, 12:01 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT MON MAY 23 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL PITTSBURG 37.42N 94.70W
05/23/2005 1.00 INCH CRAWFORD KS CO-OP OBSERVER
BOOKBINDERSpecial weather statement, May 23, 12:18 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1218 AM CDT MON MAY 23 2005 MOZ101-230615- MCDONALD- 1218 AM CDT MON MAY 23 2005 ...SIGNIFICANT WEATHER ADVISORY FOR MCDONALD COUNTY UNTIL 115 AM CDT... AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF GOODMAN...OR 13 MILES SOUTH OF NEOSHO...AND MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LINDENBERG
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 12:05 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 54 min |
| May 23, 1:24 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 66 min |
| May 23, 1:53 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 52 min |
| May 23, 1:56 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| May 23, 2:05 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 26 min |
Nearby
Flash Flood Warnings in Kansas, 2005Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.